ติดตาม
Hart F Smith
Hart F Smith
Professor of Mathematics, University of Washington
ยืนยันอีเมลแล้วที่ math.washington.edu - หน้าแรก
ชื่อ
อ้างโดย
อ้างโดย
ปี
A parametrix construction for wave equations with coefficients
HF Smith
Annales de l'institut Fourier 48 (3), 797-835, 1998
2891998
Global strichartz estimates for nonthapping perturbations of the laplacian: Estimates for nonthapping perturbations
HF Smith, CD Sogge
Communications in Partial Differential Equations 25 (11-12), 2171-2183, 2000
2632000
Sharp local well-posedness results for the nonlinear wave equation
HF Smith, D Tataru
Annals of mathematics, 291-366, 2005
1962005
Almost global existence for some semilinear wave equations
M Keel, H Smith, CD Sogge
arXiv preprint math/0108016, 2001
1612001
On the critical semilinear wave equation outside convex obstacles
HF Smith, CD Sogge
Journal of the American Mathematical Society 8 (4), 879-916, 1995
1331995
Strichartz estimates for the wave equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Annales de L'Institut Henri Poincaré C, Analyse non Linéaire 26 (5), 1817-1829, 2009
1272009
Almost global existence for quasilinear wave equations in three space dimensions
M Keel, H Smith, C Sogge
Journal of the american mathematical society 17 (1), 109-153, 2004
1262004
A Hardy space for Fourier integral operators
HF Smith
The Journal of Geometric Analysis 8, 629-653, 1998
1141998
On the Lp norm of spectral clusters for compact manifolds with boundary
HF Smith, CD Sogge
1112007
Seismic imaging with the generalized Radon transform: a curvelet transform perspective
MV De Hoop, H Smith, G Uhlmann, RD Van Der Hilst
Inverse Problems 25 (2), 025005, 2009
802009
Global existence for a quasilinear wave equation outside of star-shaped domains
M Keel, HF Smith, CD Sogge
Journal of Functional Analysis 189 (1), 155-226, 2002
752002
On Strichartz estimates for Schrödinger operators in compact manifolds with boundary
MD Blair, HF Smith, CD Sogge
Proceedings of the American Mathematical Society, 247-256, 2008
742008
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
K Hidano, J Metcalfe, H Smith, C Sogge, Y Zhou
Transactions of the American Mathematical Society 362 (5), 2789-2809, 2010
712010
Strichartz estimates and the nonlinear Schrödinger equation on manifolds with boundary
MD Blair, HF Smith, CD Sogge
Mathematische Annalen 354 (4), 1397-1430, 2012
642012
Spectral cluster estimates for C1,1 metrics
HF Smith
American Journal of Mathematics 128 (5), 1069-1103, 2006
632006
On Strichartz and eigenfunction estimates for low regularity metrics
HF Smith, CD Sogge
Math. Res. Lett 1 (6), 729-737, 1994
601994
A multi-scale approach to hyperbolic evolution equations with limited smoothness
F Andersson, MV De Hoop, HF Smith, G Uhlmann
Communications in Partial Differential Equations 33 (6), 988-1017, 2008
572008
Sharp counterexamples for Strichartz estimates for low regularity metrics
HF Smith, D Tataru
Mathematical Research Letters 9 (2), 199-204, 2002
472002
Strichartz estimates for Dirichlet-wave equations in two dimensions with applications
H Smith, C Sogge, C Wang
Transactions of the American Mathematical Society 364 (6), 3329-3347, 2012
422012
regularity for the wave equation with strictly convex obstacles
HF Smith, CD Sogge
331994
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20